# SDR SWAA2024083028561

- Difficulty date: August 21, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY B FORWARD WALL EXIT SIGN MISSING.<[01] INSTALLED LAVATORY B FORWARD WALL EXIT SIGN; REF B737-700 AMM 33-51-01-960-802.;[02] VERIFIED 1.
